MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.Patient presented with st elevation myocardial infarction (stemi).The 100% stenosed target lesion was located in the mid right coronary artery (rca) and a 90% stenosed, 20mm lesion was located in the moderately tortuous and heavily calcified posterior descending artery (pda).A non bsc guide catheter and guidewire were selected and successfully crossed the lesion.The 100% occluded lesion was successfully predilated with a 2.0x12mm non bsc balloon catheter.A 2.0x20mm emerge was used to successfully predilate the pda.A 2.25x28 mm synergy ii was advanced in the pda using a 6f guidezilla ii guide extension catheter but failed to cross the lesion.Another predilation with emerge was made and the synergy was re-advanced but still failed to cross the mid rca lesion.The stent was removed and a 2.25x20mm non bsc balloon catheter was used to predilate the mid rca lesion.Several attempts were made to advance a new 2.25x20 synergy ii stent to the pda through the proximal rca but the stent failed to cross the lesion.The stent delivery system was removed but the stent had dislodged in the rca.An attempt to snare the stent failed.The stent was irretrievable and the patient underwent successful emergent cabg surgery and was stable after surgery.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6849691
Report Number2134265-2017-08712
Device Sequence Number13628147
Product Code NIQ
UDI-Device Identifier08714729840145
UDI-Public(01)08714729840145(17)20170922(10)0019777663
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2017
Device Model NumberH7493926020220
Device Catalogue Number39260-2022
Device Lot Number0019777663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR